Algebra and Logic

, Volume 42, Issue 4, pp 232–236

Necessary Isomorphism Conditions for Rogers Semilattices of Finite Partially Ordered Sets

  • Yu. L. Ershov
Article

DOI: 10.1023/A:1025005309632

Cite this article as:
Ershov, Y.L. Algebra and Logic (2003) 42: 232. doi:10.1023/A:1025005309632

Abstract

We establish a condition that is necessary for Rogers semilattices of computable numberings of finite families of computably enumerable sets to be isomorphic.

computable numbering computably enumerable set Rogers semilattice 

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • Yu. L. Ershov
    • 1
  1. 1.NovosibirskRussia

Personalised recommendations